# SDR 2004F00375

- Difficulty date: June 22, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N537AL
- Make and model: Bell 407
- Aircraft serial: 53230
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, DURING FLIGHT OUT TO EI 296 A PAX COMPLAINED OF FUEL ODOR IN THE CABIN.  INSPECTED ENGINE AT 100 PERCENT NR, FLEW AIRCRAFT NOTED NO PRESENCE OF FUEL ODOR.  INSPECTED PAX CABIN AREA, NO FUEL LEAKS AT BACK WALL, FLOOR AREA, OR UNDER AFT FACING SEATS.  INSPECTED OVERHEAD BAGGAGE COMPARTMENT, FOUND NO EVIDENCE OF FUEL LEAKS, CLOSED PANELS AND BACK SEATS, RELEASED AIRCRAFT TO SERVICE.  ALGA (M)
